| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 8, 2014, no. 25-28


E. G. Kreventsov
      The concentration spectrum of the poles in a given region at the compensating approach to the synthesis of the feedback matrix
      Applied Mathematical Sciences, Vol. 8, 2014, no. 25, 1201-1211
      http://dx.doi.org/10.12988/ams.2014.4129

Artem Borodkin, Evgeny Lisin, Wadim Strielkowski
      Data algorithms for processing and analysis of unstructured text documents
      Applied Mathematical Sciences, Vol. 8, 2014, no. 25, 1213-1222
      http://dx.doi.org/10.12988/ams.2014.4125

Irina Nizovtseva
      Generalization index of the economic interaction effectiveness between the natural monopoly and regions in case of multiple simultaneous projects
      Applied Mathematical Sciences, Vol. 8, 2014, no. 25, 1223-1230
      http://dx.doi.org/10.12988/ams.2014.4164

Sergey Siziy
      Mathematical model of sustainability and support of enterprises in organizational networks
      Applied Mathematical Sciences, Vol. 8, 2014, no. 25, 1231-1238
      http://dx.doi.org/10.12988/ams.2014.4165

Sergey Vikharev
      Computer modeling of sustainability and support of enterprises in organizational networks
      Applied Mathematical Sciences, Vol. 8, 2014, no. 25, 1239-1246
      http://dx.doi.org/10.12988/ams.2014.4166

Aliyu Usman Moyi, Mustafa Mamat, Wah June Leong
      Scaling strategies for symmetric rank-one method in solving unconstrained optimization problems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 26, 1247-1260
      http://dx.doi.org/10.12988/ams.2014.4293

Somchit Chotchaisthit
      Simple proofs determining all nonisomorphic semigroups of order 3
      Applied Mathematical Sciences, Vol. 8, 2014, no. 26, 1261-1269
      http://dx.doi.org/10.12988/ams.2014.4153

Rodrigo Dill, Newton da Costa Jr., Andre Santos
      Corporate profitability analysis: a novel application for paraconsistent logic
      Applied Mathematical Sciences, Vol. 8, 2014, no. 26, 1271-1288
      http://dx.doi.org/10.12988/ams.2014.4113

V. Dhanapalan, M. Thamilselvan, M. Chandrasekaran
      A Cauchy problem for abstract fractional integrodifferential equations with infinite delay
      Applied Mathematical Sciences, Vol. 8, 2014, no. 26, 1289-1296
      http://dx.doi.org/10.12988/ams.2014.414

Mohamed A. Hussian
      Transmuted exponentiated gamma distribution: a generalization of the exponentiated gamma probability distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 27, 1297-1310
      http://dx.doi.org/10.12988/ams.2014.42105

P. Sumathi, A. Gangadharan
      Selection of constraints with a new approach in linear programming problems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 27, 1311-1321
      http://dx.doi.org/10.12988/ams.2014.42121

Abdellatif El Amraoui, Abdellah El Gharad, Mohammed Ouadi Bensalah
      On stochastic evaluation of S-N models based on lifetime distribution
      Applied Mathematical Sciences, Vol. 8, 2014, no. 27, 1323-1331
      http://dx.doi.org/10.12988/ams.2014.412

P. Haarsa
      The response of EM on a two layered earth model with a conductive host medium by Maclaurin series approximation
      Applied Mathematical Sciences, Vol. 8, 2014, no. 27, 1333-1338
      http://dx.doi.org/10.12988/ams.2014.4160

Maria Cristina Recchioni, Adina Scoccia
      An analytically tractable multi-asset stochastic volatility model
      Applied Mathematical Sciences, Vol. 8, 2014, no. 27, 1339-1355
      http://dx.doi.org/10.12988/ams.2014.311646

A. E. Bondarev, V. A. Galaktionov
      Current visualization trends in CFD problems
      Applied Mathematical Sciences, Vol. 8, 2014, no. 28, 1357-1368
      http://dx.doi.org/10.12988/ams.2014.4155

Nur Chamidah, Toha Saifuddin, Marisa Rifada
      The vulnerability modeling of dengue hemorrhagic fever disease in Surabaya based on spatial logistic regression approach
      Applied Mathematical Sciences, Vol. 8, 2014, no. 28, 1369-1379
      http://dx.doi.org/10.12988/ams.2014.312675

Souad Ehlali, Awatif Sayah
      Efficient lifetime maximization data gathering technique for routing in wireless sensor networks
      Applied Mathematical Sciences, Vol. 8, 2014, no. 28, 1381-1389
      http://dx.doi.org/10.12988/ams.2014.311661

Section on Mathematical Education

Paula Catarino, Paulo Vasco
      Scilab in linear algebra
      Applied Mathematical Sciences, Vol. 8, 2014, no. 28, 1391-1399
      http://dx.doi.org/10.12988/ams.2014.4148


Journals | Books | Author guidelines